# SDR DALA2023101608535

- Difficulty date: October 13, 2023
- Submitted: October 16, 2023
- Operation: Air carrier
- Aircraft: N339NB
- Make and model: Airbus A319-114
- Aircraft serial: 1709
- Aircraft time: 57,023 hours, 29,974 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3139 G5 GALLEY RETAINER CUPS CORRODED IN LOC 510, 511 AND 512. CORRECTIVE ACTION: REPLACE RETAINER CUPS PER CMM 683537-51011 25-31-543. (0015862)
